# SDR DXTA2023080292150

- Difficulty date: August 2, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N594QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605697
- Aircraft time: 14,731 hours, 11,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER / CREW DOORS: AFTER SHUTDOWN, THE MAIN CABIN DOOR HANDLE WAS STICKING TRYING TO OPEN THE DOOR.  TRIED AGAIN WITH NO POWER ON THE AIRPLANE AND THE DOOR OPENED AND CLOSED NORMALLY. STARTED APU, AND THE HANDLE OR THE DOOR STUCK WITH SERVICE AIR AVAILABLE ON SEVERAL DOOR CLOSING AND OPENINGS.//CORRECTIVE ACTION//GAINED ACCESS TO AIRCRAFT, INSPECTED PRIMARY DOOR SEALS AND SECONDARY DOOR SEALS, ALL CHECKS GOOD. REMOVED AFT ENTRY DOOR LINER FOR INSPECTION OF HOSE'S, TEE FITTING'S, SECURITY OF CLAMPS AND ACOUSTIC DOOR SEAL SOLENOID VALVE, AQUIRED AN AIR PRESSURIZATION TOOL FOR APPLICATION OF PRESSURE TO DOOR SEALS. NO DISCREPANCIES FOUND AND SOLENOID VALVE OPERATES NORMAL. WHILE CIRCULATION OF AIR WAS APPLIED, ADMINISTERED LEAK DETECT. NO LEAKS FOUND. RAN INFLATION OF DOOR SEALS A NUMBER OF 10 TIMES, THE ACTION OF INFLATION AND DEFLATION OPERATE ADEQUATELY. ADJUSTED CONTACT BOLT LOCATED AT LOWER AFT LATCH PLATE. CLOSED DOOR TO ENGAGE LATCH PINS. OPS CHECKS PERFORMED ARE SATISFACTORY, ALL DONE !AW CE·560XLS MM 52-10·04 (SECTION 8), NOTIFIED MCC OF FINDINGS, THEY INFORMED ME THERE IS NO HISTORY ON THIS DISCREPANCY AND ALL CHECKS SOUND OK BUT ADVISED ME TO CONTACT TEAM560. DUE TO THEM NOT RESPONDING WE PROCEEDED TO PUSH AIRCRAFT OUT OF HANGAR AND RUN OPS CHECKS WITH APU RUNNING. OPERATED DOOR MULTIPLE TIMES, WHEN OPENING OF DOOR WE ALLOWED TIME OF DOOR SEALS TO PROPERLY DEFLATE. WE WERE ABLE TO SUCCESSFULLY OPEN AND CLOSE THE DOOR WITHOUT ANY ISSUES. CONTACTED MCC AGAIN AND GAVE OK FOR SIGN OFF. NO FURTHER MAINTENANCE REQUIRED AT THIS TIME. ALL WORK DONE !AW CE·560XLS MM 52-10•04, RETURNED AIRCRAFT TO ORIGINAL CONFIGURATION./////CORRECTIVE ACTION/////GAINED ACCESS TO AIRCRAFT. INSPECTED PRIMARY DOOR SEALS AND SECONDARY DOOR SEALS, ALL CHECKS GOOD. REMOVED AFT ENTRY DOOR LINER FOR INSPECTION OF HOSE'S, TEE FITTING'S, SECURITY OF CLAMPS AND ACOUSTIC DOOR SEAL SOLENOID VALVE. AQUIRED AN AIR PRESSURIZATION TOOL FOR APPLICATION OF PRESSURE TO DOOR SEALS. NO DISCREPANCIES FOUND AND SOLENOID VALVE OPERATES NORMAL. WHILE CIRCULATION OF AIR WAS APPLIED,  ADMINISTERED LEAK DETECT. NO LEAKS FOUND. RAN INFLATION OF DOOR SEALS A NUMBER OF 10 TIMES, THE ACTION OF INFLATION AND DEFLATION OPERATE ADEQUATELY. ADJUSTED CONTACT BOLT LOCATED AT LOWER AFT LATCH PLATE.  CLOSED DOOR TO ENGAGE LATCH PINS. OPS CHECKS PERFORMED ARE SATISFACTORY, ALL DONE IAW CE-560XLS MM
52-10-04 (SECTION 8)  ORIGINAL SUBMISSION DATE:  8/3/2023
